# SDR DALA2023082406882

- Difficulty date: August 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 113,565 hours, 16,831 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0191 -MISC/DE- CREW ELECTED DE DUE TO NLG DOWN INDICATION INOPERATIVE. LANDED WITHOUT ISSUE. CORRECTIVE ACTION: JFK MTC C/W ERA FOR INSTALLATION OF ALTERNATE PART INDICATOR. 10-DAY MONITOR RAISED FOR PERMANENT REPAIR. (4918540)
